Cookies?
Library Header Image
LSE Research Online LSE Library Services

On the construction of non-affine jump-diffusion models

Gapeev, Pavel V. and Stoev, Yavor I. (2017) On the construction of non-affine jump-diffusion models. Stochastic Analysis and Applications, 35 (5). pp. 900-918. ISSN 0736-2994

[img]
Preview
Text - Published Version
Download (613kB) | Preview

Identification Number: 10.1080/07362994.2017.1333008

Abstract

We describe a method for construction of jump analogues of certain one-dimensional diffusion processes satisfying solvable stochastic differential equations. The method is based on the reduction of the original stochastic differential equations to the ones with linear diffusion coefficients, which are reducible to the associated ordinary differential equations, by using the appropriate integrating factor processes. The analogues are constructed by means of adding the jump components linearly into the reduced stochastic differential equations. We illustrate the method by constructing jump analogues of several diffusion processes and expand the notion of market price of risk to the resulting non-affine jump-diffusion models.

Item Type: Article
Official URL: http://www.tandfonline.com/toc/lsaa20/current
Additional Information: © 2017 Taylor & Francis
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 22 May 2017 08:38
Last Modified: 30 Jan 2019 20:48
URI: http://eprints.lse.ac.uk/id/eprint/77987

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics